# SDR CA130816007

- Difficulty date: August 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 37,793 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: AMP250998
- Condition: Failed
- Location: Parking Brake
- Part time: 14 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW WENT TO PULL THE HANDLE TO SET THE PARKING BRAKE AND THE HANDLE SHEARED OFF THE CABLE.
